# SDR ERAA097099

- Difficulty date: May 7, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N154EH
- Make and model: Bolkms BO105S
- Aircraft serial: 704
- Aircraft time: 8,261 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 10545361
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER DRIPPING FROM INSIDE NORMAL WEAR, FOUND EVIDENCE OF WATER IN ONE OF CONTROL TUBES.  C/W PRELIMINARY INSPECTION, DISASSEMBLED.  STRIPPED PAINT FROM TUBES.  VISUALLY INSPECTED.  PRIMED INSIDE OF TUBES.  PRIMED AND PAINTED OUTSIDE OF TUBES.  REASSEMBLED AND SET TO NOMINAL LENGTH.  INSPECTED AND REASSEMBLED IAW BO-105 MM CH 41.
